# SDR 95ZZZM466

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- Propeller: Hartzl HCB4M
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Nicked
- Location: Rt Prop
- Part time: 17,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRI - ON WALK AROUND, THE PILOT FOUND A NICK ON ONE BLADE OF RT PROP.  MAINTENANCE DETERMINED THAT THE NICK WAS OUT OF LIMITS AND CHANGED THE PROPELLER.
